# SDR UIEA20060024

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B10098132
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000 BULKHEAD LOWER CHORD HAS A CRACK BETWEEN STRINGERS 46R - 47R.  REPAIRED BS 1000 BULKHEAD LOWER CHORD BY SPLICING A NEW LOWER CHORD SECTION BETWEEN STRINGERS 45L AND 45R PER EDF KLM-CC1-2006-034 R3 WITH 8100-9 APPROVAL.  REPEAT INSPECTION REQUIREMENTS ARE TRACKED ON ATLAS EO 4753A685.
